MathSciNet Relay Station
MathSciNet bibliographic data
MR2074672 60K25 (60F17 60K30 90B22)
Jelenković, Predrag; Mandelbaum, Avishai; Momčilović, Petar Heavy traffic limits for queues with many deterministic servers. Queueing Syst. 47 (2004), no. 1-2, 53–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement